# SDR IPXA10163657

- Difficulty date: October 18, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N164UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 005
- Aircraft time: 6,533 hours, 4,017 cycles
- Engine: Pwa PW4158
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: B5377413121000
- Condition: Worn
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV, DEFERRED ITEM D-435625: MAIN DECK SEAT TRACK DAMAGE FR 19 Y=1959.   REMOVED DAMAGE, AND SPLICED IN NEW SEAT TRACK IAW STA-EA 300-5310-01-A2791 AND EO A300-5310-40580-A.
